Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2019, Volume 31, Number 10, Pages 7–21 (Mi mm4114)  

This article is cited in 1 scientific paper (total in 1 paper)

Comparison of gradient approximation methods in schemes designed for scale-resolving simulations

S. Bakhnea, S. M. Bosniakovab, S. V. Mikhailovab, A. I. Troshinba

a Moscow Institute of Physics and Technology
b Central Aerohydrodynamic Institute

Abstract: Various methods for improved accuracy approximation of the gradients entering the diffusion fluxes are considered. Linear combinations of 2$^{\mathrm{nd}}$ order difference schemes for a non-uniform grid that transform into 4$^{\mathrm{th}}$ order schemes in the uniform case were investigated. We also considered 3$^{\mathrm{rd}}$ and 4$^{\mathrm{th}}$ order schemes for approximating gradients on a non-uniform grid in the normal and tangent directions to the cell face, respectively, based on Lagrange polynomials. The initial testing was carried out on one-dimensional functions: a smooth Gauss function and a piecewise linear function. Next, the schemes were applied in direct numerical simulation of the Taylor–Green vortex.

Keywords: approximation order, diffusion fluxes, gradients.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-08-01436_а


DOI: https://doi.org/10.1134/S0234087919100010

Full text: PDF file (677 kB)
References: PDF file   HTML file

Received: 04.03.2019
Revised: 08.04.2019
Accepted:20.05.2019

Citation: S. Bakhne, S. M. Bosniakov, S. V. Mikhailov, A. I. Troshin, “Comparison of gradient approximation methods in schemes designed for scale-resolving simulations”, Matem. Mod., 31:10 (2019), 7–21

Citation in format AMSBIB
\Bibitem{BakBosMik19}
\by S.~Bakhne, S.~M.~Bosniakov, S.~V.~Mikhailov, A.~I.~Troshin
\paper Comparison of gradient approximation methods in schemes designed for scale-resolving simulations
\jour Matem. Mod.
\yr 2019
\vol 31
\issue 10
\pages 7--21
\mathnet{http://mi.mathnet.ru/mm4114}
\crossref{https://doi.org/10.1134/S0234087919100010}
\elib{https://elibrary.ru/item.asp?id=41137467}


Linking options:
  • http://mi.mathnet.ru/eng/mm4114
  • http://mi.mathnet.ru/eng/mm/v31/i10/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Bakhne, “Sravnenie approksimatsii konvektivnykh chlenov v metodakh semeistva DES”, Matem. modelirovanie, 33:7 (2021), 47–62  mathnet  crossref
  • Математическое моделирование
    Number of views:
    This page:151
    Full text:48
    References:10
    First page:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021